CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
  Views: 16,881
Published: 8 years ago
 
This is a reply to # 1,540,470

Re: Severe stomachaches and rashes from Colostrum?


Hey, everyone that posted here! I too, would like to know how it went for you... I think it's been about 5 years since the first post and about 4 years since the last post, but would still really love to know. I'm having the same issues. I started on colostrum and originally did great. But for some reason, this new batch has made me really sick with severe pain in what feels like my intestines with on-going diarrhea that lasted for days. I am wondering everything that you were wondering back then. What did you find out? Did things improve? Is it an allergic reaction? And if you had a dairy allergy, did you also overcome it w/colostrum? Any feedback, I'd love to hear... Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.672 sec, (1)